Research ArticleOpen accessTransient Solution of the M/M/C1 Queue with Additional C2 Servers for Longer Queues and BalkingR. O. Al-Seedy, A. A. El-Sherbiny, S. A. EL-Shehawy, S. I. AmmarJournal of Mathematics and Statistics, Vol. 4, Issue 1 · 31 Mar 2008 · 7,422 accessesView PDFCite
Author
1 article in our journalsR. O. Al-Seedy
Articles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.